# SDR SIMA201105902

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 21,156 hours, 1,557 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: AV6701000002
- Part serial: 10018
- Condition: Damaged
- Location: Right
- Part time: 21,156 hours, 15,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3850 THE CREW REPORTED A LIGHTNING STRIKE TO THE RIGHT ELEVATOR CAUSING LIGHTNING STIKE DAMAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED PER PART C OF EO CR-55MR-066 REVISION ONE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
